Alert archive / California / Wind Advisories in 2015
Wind Advisory 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 12, 2015, 3:12 PM PDT for Los Angeles County, California. It took effect at Mar 12, 2015, 10:00 PM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2015, 3:12 PM PDT (22:12 UTC)
- In effect from
- Mar 12, 2015, 10:00 PM PDT
- Expired
- Mar 13, 2015, 3:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 10.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS76 KLOX 122212 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 312 PM PDT THU MAR 12 2015 ...GUSTY SANTA ANA WINDS TONIGHT AND FRIDAY... .HIGH PRESSURE BUILDING OVER NEVADA WILL PUSH GUSTY SANTA ANA WINDS INTO VENTURA AND LOS ANGELES COUNTIES TONIGHT AND FRIDAY. WINDS WILL DECREASE FRIDAY AFTERNOON BUT REMAIN BREEZY THROUGH SATURDAY. CAZ046-053-054-130630- /O.NEW.KLOX.WI.Y.0012.150313T0500Z-150313T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 312 PM PDT THU MAR 12 2015 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT FRIDAY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH ON THE HIGHER PEAKS. STRONGEST WINDS LATER TONIGHT THROUGH EARLY FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-088-547-130630- /O.NEW.KLOX.WI.Y.0012.150313T1000Z-150313T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 312 PM PDT THU MAR 12 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PDT FRIDAY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST LATER TONIGHT THROUGH EARLY AFTERNOON FRIDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
4 follow-up statements
459 WWUS76 KLOX 130424 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 924 PM PDT THU MAR 12 2015 ...GUSTY SANTA ANA WINDS TONIGHT AND FRIDAY... .HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES FROM LATE TONIGHT THROUGH FRIDAY. WINDS WILL DECREASE FRIDAY AFTERNOON BUT REMAIN BREEZY THROUGH SATURDAY. CAZ040-131230- /O.EXB.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 924 PM PDT THU MAR 12 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VENTURA COUNTY COASTAL PLAIN. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP EARLY FRIDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-131230- /O.EXB.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 924 PM PDT THU MAR 12 2015 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY FROM MALIBU TO THE HOLLYWOOD HILLS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY COAST. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 3 PM PDT FRIDAY...AND IS FOR THE PORTION OF THE LOS ANGELES COUNTY COAST BELOW PASSES AND CANYONS FROM MALIBU TO THE HOLLYWOOD HILLS. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL WILL DEVELOP EARLY FRIDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-053-054-131230- /O.CON.KLOX.WI.Y.0012.150313T0500Z-150313T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 924 PM PDT THU MAR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... * WINDS AND TIMING...AREAS PF NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-088-547-131230- /O.CON.KLOX.WI.Y.0012.150313T1000Z-150313T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 924 PM PDT THU MAR 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT FRIDAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH FRIDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
834 WWUS76 KLOX 131149 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 449 AM PDT FRI MAR 13 2015 ...GUSTY SANTA ANA WINDS TONIGHT AND FRIDAY... .HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH THIS AFTERNOON. WINDS WILL DECREASE LATE THIS AFTERNOON...BUT REMAIN BREEZY THROUGH SATURDAY. CAZ046-053-054-132200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 449 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-088-547-132200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 449 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-132200- /O.CON.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 449 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-132200- /O.CON.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 449 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH FROM MALIBU TO THE HOLLYWOOD HILLS. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
375 WWUS76 KLOX 131207 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 507 AM PDT FRI MAR 13 2015 ...GUSTY SANTA ANA WINDS WILL AFFECT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES THROUGH LATE THIS AFTERNOON... .HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS ACROSS VENTURA AND LOS ANGELES COUNTIES THROUGH THIS AFTERNOON. WINDS WILL DECREASE LATE THIS AFTERNOON...BUT REMAIN BREEZY THROUGH SATURDAY. CAZ046-053-054-132200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 507 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-088-547-132200- /O.CON.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 507 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 45 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-132200- /O.CON.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 507 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-132200- /O.CON.KLOX.WI.Y.0012.150313T1300Z-150313T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 507 AM PDT FRI MAR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH FROM MALIBU TO THE HOLLYWOOD HILLS. * TIMING...WINDS WILL INCREASE EARLY THIS MORNING...PEAK IN STRENGTH BY LATE MORNING OR EARLY AFTERNOON...THEN DIMINISH BY LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT/CK
751 WWUS76 KLOX 132156 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 256 PM PDT FRI MAR 13 2015 CAZ046-053-054-132300- /O.EXP.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 256 PM PDT FRI MAR 13 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... NORTHEAST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 40 MPH ARE EXPECTED THROUGH EARLY SATURDAY. $$ CAZ044-045-088-547-132300- /O.EXP.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 256 PM PDT FRI MAR 13 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... NORTHEAST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 30 MPH ARE EXPECTED THROUGH EARLY SATURDAY. $$ CAZ040-132300- /O.EXP.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 256 PM PDT FRI MAR 13 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... NORTHEAST WIND GUSTS TO 30 MPH ARE POSSIBLE ACROSS INTERIOR PORTIONS OF THE COASTAL PLAIN THROUGH LATE AFTERNOON. $$ CAZ041-132300- /O.EXP.KLOX.WI.Y.0012.000000T0000Z-150313T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 256 PM PDT FRI MAR 13 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 30 MPH ARE POSSIBLE BELOW PASSES AND CANYONS FROM MALIBU TO THE HOLLYWOOD HILLS THROUGH LATER THIS AFTERNOON. $$ MW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 12, 2:15 PM PDT, 57 minutes earlier.
Area forecast discussion, Mar 12, 2:15 PM PDT, 57 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 PM PDT THU MAR 12 2015 ...MARINE DISCUSSION UPDATED... .SYNOPSIS... HOT AND DRY WEATHER IS EXPECTED THROUGH MONDAY...WITH SATURDAY AND SUNDAY BEING THE HOTTEST. HIGH PRESSURE AND OFFSHORE BREEZES WILL KEEP TEMPERATURES WELL ABOVE SEASONAL NORMALS. A COOLING TREND AND RETURN OF THE MARINE LAYER WILL ARRIVE EARLY NEXT WEEK && .SHORT TERM (TODAY-SUN)...ANOTHER WINTER HEAT WAVE HAS ARRIVED AND WILL BE WITH US THROUGH THE WEEKEND. WE HAD A BRIEF NORTH/NORTHWEST WIND BURST EARLIER TODAY AND NOW WE'LL BE SHIFTING TO MORE OF A TRADITIONAL SANTA ANA WIND EVENT FOR TONIGHT AND FRIDAY. WE SHOULD SEE AT LEAST SOME LOW END ADVISORY LEVEL GUSTS IN THE MTNS DEVELOPING LATER THIS EVENING AND THEN THOSE STRONGER GUSTS FILTERING DOWN INTO THE VALLEYS AND MAYBE EVEN PARTS OF THE LA/VENTURA COAST LATER TONIGHT AND FRIDAY MORNING. WILL BE ISSUING A WIND ADVISORY FOR THE VALLEYS AND MOUNTAINS THIS AFTERNOON BUT WILL HOLD OFF ISSUING ONE FOR THE COAST AS IT SEEMS MUCH MORE MARGINAL THERE AND LIKELY MORE INTO FRIDAY THAN TONIGHT. HIGHS EXPECTED TO BE NEAR OR EXCEED RECORD LEVELS FRI/SAT AT LEAST WITH READINGS WELL UP INTO THE 80S AND POSSIBLY LOWER 90S. WINDS SHOULD BE LESS SATURDAY AS UPPER SUPPORT AND GRADIENTS WEAKEN, BUT STILL BREEZY IN THE FAVORED AREAS. SUNDAY WE'LL SEE SOME LIGHT ONSHORE BREEZES BY AFTERNOON THAT SHOULD RESULT IN SOME COOLING AT LEAST FOR THE BEACHES BUT LIKELY AT LEAST A COUPLE DEGREES FOR THE VALLEYS AS WELL. THE RIDGE OVERHEAD WILL BE A DIRTY ONE SO EXPECT VARYING AMOUNTS OF HIGH CLOUDS MOVING THROUGH AT TIMES THIS WEEKEND. .LONG TERM (MON-THU)...THE RIDGE WILL BE REPLACED BY WEAK TROFFING ALONG THE WEST COAST EARLY AND MID NEXT WEEK, SO WE WILL LIKELY SEE SOME MARINE LYR RETURNING TUESDAY AND WEDNESDAY WITH COOLER TEMPS. THOUGH STILL ABOVE NORMAL FOR THIS TIME OF YEAR. NOT SEEING ANY CHANCES FOR RAIN THROUGH NEXT WEEKEND. && .AVIATION...12/18Z... AT 1730Z AT KLAX... THERE WAS NO INVERSION. OVERALL...SOME REMAINING LOW CLOUDS AND FOG IN SAN LUIS OBISPO VALLEYS THROUGH MIDDAY. OTHERWISE WIND SHEAR OFF THE SURFACE WILL BE THE PRIMARY HAZARD INTO THE AFTERNOON HOURS AS THE WIND SHIFTS FROM NORTHWEST TO NORTHEASTERLY FLOW. SURFACE WINDS SHOULD EASE A BIT LATE AFTERNOON THROUGH EVENING THEN WILL INCREASE AGAIN ESPECIALLY ACROSS PORTIONS OF VENTURA AND LOS ANGELES COUNTY LOCATIONS. KLAX...HIGH CONFIDENCE IN THE 18Z TAF - VFR CONDITIONS THROUGHOUT THE FORECAST PERIOD. KBUR...HIGH CONFIDENCE IN THE 18Z TAF - VFR CONDITIONS THROUGHOUT THE FORECAST PERIOD. LLWS INTO THE AFTERNOON HOURS. && .MARINE...12/200 PM... NORTHWEST WINDS HAVE BEEN SHIFTING TO THE NORTHEAST AND THIS HAS RESULTED IN THE WINDS OVER THE OUTER WATERS TO HAVE DROPPED BELOW ADVISORY CRITERIA. MEANWHILE THIS SHIFT HAS CAUSED WIND SPEEDS ACROSS THE INNER WATERS HAVE BEGUN TO INCREASE AND AN ADVISORY HAS BEEN ISSUED FOR THESE ZONES THROUGH TOMORROW AFTERNOON. THE WINDS IN ZONE 645 OFF THE COAST OF SAN LUIS OBISPO COUNTY MAY ONLY SPORADICALLY REACH ADVISORY CRITERIA AND MAY BE CANCELLED EARLIER THAN IN THE OTHER INNER WATER ZONES. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...MW AVIATION...KJ MARINE...KJ WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 12, 6:00 AM PDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU MAR 12 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-131300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU MAR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY NORTHERLY WINDS WITH GUSTS TO AROUND 45 MPH WILL AFFECT PORTIONS OF THE SANTA YNEZ MOUNTAINS IN SANTA BARBARA COUNTY AS WELL AS THE MOUNTAINS OF VENTURA...LOS ANGELES INCLUDING THE SANTA MONICA MOUNTAINS THROUGH THIS MORNING. WINDS WILL DIMINISH SOME IN THE AFTERNOON. WINDS WILL BECOME NORTHEASTERLY LATE TONIGHT INTO FRIDAY MORNING. ANOTHER WIND ADVISORY MIGHT BE NEEDED ONCE AGAIN FRIDAY MORNING. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THERE WILL BE A LARGE SPIKE UP WITH TEMPERATURES THIS WEEKEND WITH RECORD HIGH TEMPERATURES EXPECTED. HIGHS WILL REACH THE LOWER 90S ON SATURDAY AND SUNDAY. THERE WILL BE GUSTY OFFSHORE WINDS FRIDAY MORNING AS WELL. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:20 AM PDT | Small Craft Advisory | LOX | 11 hr | |
| Mar 12, 5:34 AM PDT | Wind Advisory | LOX | 6 hr | |
| Mar 12, 1:55 PM PDT | Small Craft Advisory | LOX | 4 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.